Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Infinite families
of solutions of the equation $\binom{n}{k}=2\binom{a}{b}$


Author: P. Goetgheluck
Journal: Math. Comp. 67 (1998), 1727-1733
MSC (1991): Primary 11B65, 11Y50, 11B37
MathSciNet review: 1604328
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give explicit formulas providing two new infinite families of couples of binomial coefficients whose ratio is 2.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation of the American Mathematical Society with MSC (1991): 11B65, 11Y50, 11B37

Retrieve articles in all journals with MSC (1991): 11B65, 11Y50, 11B37


Additional Information

P. Goetgheluck
Affiliation: Université de Paris-Sud, Mathématiques, Bat 425, 91405 Orsay Cedex, France
Email: goetghe@iut-orsay.fr

DOI: http://dx.doi.org/10.1090/S0025-5718-98-01002-3
Received by editor(s): May 29, 1996
Received by editor(s) in revised form: October 7, 1996
Article copyright: © Copyright 1998 American Mathematical Society